Alert archive / Tennessee / Frost Advisories in 2011

Frost Advisory 4, NWS Morristown, TN

May 4, 201122 counties in Tennessee; 7 counties in Virginia; Cherokee County, Clay County, North Carolina

NWS Morristown, TN issued this frost advisory at May 4, 2011, 10:14 AM EDT for 22 counties in Tennessee; 7 counties in Virginia; Cherokee County, Clay County, North Carolina. It took effect at May 5, 2011, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 4, 2011, 10:14 AM EDT (14:14 UTC)
In effect from
May 5, 2011, 2:00 AM EDT
Expired
May 5, 2011, 9:00 AM EDT
In force
7 hr
Issued by
NWS Morristown, TN
All 31 counties

Cherokee County, NC, Clay County, NC, Anderson County, TN, Blount County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Monroe County, TN, Morgan County, TN, Roane County, TN, Scott County, TN, Sevier County, TN, Sullivan County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA

The radar

The Knoxville radar (KMRX), 8 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.2 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WWUS74 KMRX 041414
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
1014 AM EDT WED MAY 4 2011

...SUB FREEZING TEMPERATURES POSSIBLE TONIGHT...

.HIGH PRESSURE WILL BUILD OVER THE SOUTHERN APPALACHIAN REGION 
TONIGHT...CREATING COLD CONDITIONS BY SUNRISE ON THURSDAY.
TEMPERATURES IN THE MIDDLE 30S WILL BE COMMON. AREAS OF FROST ARE
EXPECTED. READINGS AT OR BELOW FREEZING ARE POSSIBLE ACROSS THE
MOUNTAINS OF TENNESSEE.

TNZ018-045-047-042215-
/O.UPG.KMRX.FZ.A.0002.110505T0800Z-110505T1400Z/
/O.NEW.KMRX.HZ.W.0001.110505T0600Z-110505T1300Z/
JOHNSON-UNICOI-SOUTHEAST CARTER-
INCLUDING THE CITIES OF...MOUNTAIN CITY...ERWIN...ROAN MOUNTAIN
1014 AM EDT WED MAY 4 2011

...HARD FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 



* TEMPERATURE: TEMPERATURES ARE EXPECTED TO BE AROUND THE 
  FREEZING MARK TOWARDS SUNRISE ON THURSDAY MORNING. 

* IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 



$$

TNZ041-043-072-074-087-102-042215-
/O.NEW.KMRX.HZ.W.0001.110505T0600Z-110505T1300Z/
COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...CEDAR CREEK...CADES COVE...GATLINBURG...
COKER CREEK...DUCKTOWN
1014 AM EDT WED MAY 4 2011

...HARD FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY. 


* TEMPERATURE: TEMPERATURES ARE EXPECTED TO BE AROUND THE 
  FREEZING MARK TOWARDS SUNRISE ON THURSDAY MORNING.  

* IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 


$$

NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-086-VAZ001-
002-005-006-008-042215-
/O.NEW.KMRX.FR.Y.0004.110505T0600Z-110505T1300Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-
NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-
JEFFERSON-NW BLOUNT-NORTH SEVIER-NORTHWEST MONROE-LEE-WISE-SCOTT-
RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...
MORRISTOWN...NEWPORT...GREENEVILLE...JOHNSON CITY...
ELIZABETHTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...
SEVIERVILLE...MADISONVILLE...JONESVILLE...WISE...NORTON...
GATE CITY...LEBANON...ABINGDON
1014 AM EDT WED MAY 4 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. 

* TEMPERATURE: TEMPERATURES WILL FALL INTO THE MIDDLE 30S TONIGHT.
  AREAS OF FROST WILL DEVELOP BY SUNRISE THURSDAY.
 
* IMPACTS: SENSITIVE PLANTS WILL BE THREATENED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$
3 follow-up statements
273 
WWUS74 KMRX 042025
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
425 PM EDT WED MAY 4 2011

...UNSEASONABLY COLD TEMPERATURES EXPECTED TONIGHT...

.HIGH PRESSURE WILL BUILD OVER THE SOUTHERN APPALACHIAN REGION
TONIGHT...CREATING LIGHT WINDS AND MOSTLY CLEAR SKIES. THESE
CONDITIONS WILL PRODUCE UNSEASONABLY COLD TEMPERATURES IN THE 30S
BY SUNRISE ON THURSDAY MORNING. AREAS OF FROST ARE EXPECTED ACROSS
MOST OF THE AREA...WITH SUB FREEZING TEMPERATURES EXPECTED IN THE
MOUNTAINS OF EAST TENNESSEE.


TNZ018-041-043-045-047-072-074-087-102-050430-
/O.CON.KMRX.HZ.W.0001.110505T0600Z-110505T1300Z/
JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-
SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-
SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MOUNTAIN CITY...CEDAR CREEK...ERWIN...
ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK...DUCKTOWN
425 PM EDT WED MAY 4 2011

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY...

A HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY. 

* TEMPERATURE: TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING
  TOWARDS SUNRISE ON THURSDAY MORNING.

* IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 

$$

NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-086-VAZ001-
002-005-006-008-050430-
/O.CON.KMRX.FR.Y.0004.110505T0600Z-110505T1300Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-
NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-
JEFFERSON-NW BLOUNT-NORTH SEVIER-NORTHWEST MONROE-LEE-WISE-SCOTT-
RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...
MORRISTOWN...NEWPORT...GREENEVILLE...JOHNSON CITY...
ELIZABETHTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...
SEVIERVILLE...MADISONVILLE...JONESVILLE...WISE...NORTON...
GATE CITY...LEBANON...ABINGDON
425 PM EDT WED MAY 4 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY. 

* TEMPERATURE: TEMPERATURES WILL FALL INTO THE 30S TONIGHT...WITH
  AREAS OF FROST DEVELOPING TOWARDS SUNRISE ON THURSDAY MORNING.

* IMPACTS: SENSITIVE PLANTS WILL BE THREATENED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$
825 
WWUS74 KMRX 050205
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
1005 PM EDT WED MAY 4 2011

...UNSEASONABLY COLD TEMPERATURES EXPECTED TONIGHT...

.HIGH PRESSURE WILL BUILD OVER THE SOUTHERN APPALACHIAN REGION
TONIGHT...CREATING LIGHT WINDS AND MOSTLY CLEAR SKIES. THESE
CONDITIONS WILL PRODUCE UNSEASONABLY COLD AND NEAR RECORD
TEMPERATURES BY SUNRISE ON THURSDAY MORNING. AREAS OF FROST WILL
DEVELOP OVER MOST OF THE REGION...WITH SUB FREEZING TEMPERATURES
EXPECTED AROUND THE MOUNTAINS OF EAST TENNESSEE.


TNZ018-041-043-045-047-072-074-087-102-051300-
/O.CON.KMRX.HZ.W.0001.110505T0600Z-110505T1300Z/
JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-
SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-
SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MOUNTAIN CITY...CEDAR CREEK...ERWIN...
ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK...DUCKTOWN
1005 PM EDT WED MAY 4 2011

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY...

A HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY. 

* TEMPERATURE: TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING 
  FOR SEVERAL HOURS TOWARDS SUNRISE ON THURSDAY MORNING. 

* IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 

$$

NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-086-VAZ001-
002-005-006-008-051300-
/O.CON.KMRX.FR.Y.0004.110505T0600Z-110505T1300Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-
NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-
JEFFERSON-NW BLOUNT-NORTH SEVIER-NORTHWEST MONROE-LEE-WISE-SCOTT-
RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...
MORRISTOWN...NEWPORT...GREENEVILLE...JOHNSON CITY...
ELIZABETHTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...
SEVIERVILLE...MADISONVILLE...JONESVILLE...WISE...NORTON...
GATE CITY...LEBANON...ABINGDON
1005 PM EDT WED MAY 4 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY. 

* TEMPERATURE: TEMPERATURES WILL FALL INTO THE 30S OVERNIGHT...
  WITH AREAS OF FROST DEVELOPING TOWARDS SUNRISE ON THURSDAY
  MORNING.

* IMPACTS: SENSITIVE PLANTS WILL BE THREATENED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$
494 
WWUS74 KMRX 050802
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
402 AM EDT THU MAY 5 2011

...UNSEASONABLY COLD TEMPERATURES THIS MORNING...

.HIGH PRESSURE WILL BUILD OVER THE SOUTHERN APPALACHIAN REGION
CREATING LIGHT WINDS AND MOSTLY CLEAR SKIES. THESE CONDITIONS WILL
PRODUCE UNSEASONABLY COLD AND NEAR RECORD TEMPERATURES BY SUNRISE
THIS MORNING. AREAS OF FROST WILL DEVELOP OVER MOST OF THE
REGION...WITH SUB FREEZING TEMPERATURES EXPECTED AROUND THE
MOUNTAINS OF EAST TENNESSEE.

TNZ018-041-043-045-047-072-074-087-102-051300-
/O.CON.KMRX.HZ.W.0001.000000T0000Z-110505T1300Z/
JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-
SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-
SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MOUNTAIN CITY...CEDAR CREEK...ERWIN...
ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK...DUCKTOWN
402 AM EDT THU MAY 5 2011

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING. 

* TEMPERATURE: TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING FOR
  SEVERAL HOURS TOWARDS SUNRISE THIS MORNING.

* IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 

$$

NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-086-VAZ001-
002-005-006-008-051300-
/O.CON.KMRX.FR.Y.0004.000000T0000Z-110505T1300Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-
NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-
JEFFERSON-NW BLOUNT-NORTH SEVIER-NORTHWEST MONROE-LEE-WISE-SCOTT-
RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...
MORRISTOWN...NEWPORT...GREENEVILLE...JOHNSON CITY...
ELIZABETHTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...
SEVIERVILLE...MADISONVILLE...JONESVILLE...WISE...NORTON...
GATE CITY...LEBANON...ABINGDON
402 AM EDT THU MAY 5 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

* TEMPERATURE: TEMPERATURES WILL FALL INTO THE 30S OVERNIGHT...
  WITH AREAS OF FROST DEVELOPING TOWARDS SUNRISE THIS MORNING.

* IMPACTS: SENSITIVE PLANTS WILL BE THREATENED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this frost advisory went out at May 4, 7:20 AM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 4, 7:20 AM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
720 AM EDT WED MAY 4 2011

.AVIATION...WITH CLEARING SKIES AND LIGHT WINDS BEHIND AN EXITING
COLD FRONT...PATCHY FOG HAS DEVELOPED NEAR TYS AND TRI.  REDUCED VIS
AND LOW CIGS MAY CONTINUE THROUGH 14Z.  OTHERWISE...SURFACE HIGH
PRESSURE BUILDS IN TODAY FOR QUIET WEATHER AND VFR CONDITIONS.  ONLY
EXCEPTION TO THIS WILL BE AN UPPER LEVEL LOW TO OUR NORTH WHICH WILL
ROTATE THROUGH A FEW BANDS OF CLOUDS AND POSSIBLY A STRAY LIGHT
SHOWER OVER NORTHERN AREAS...MAINLY EFFECTING TRI BETWEEN 12Z-18Z.
HIGH PRESSURE WILL REMAIN IN CONTROL OVERNIGHT FOR CLEAR SKIES AND
LIGHT WINDS.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
     FOR THE FOLLOWING ZONES: JOHNSON...SOUTHEAST CARTER...
     UNICOI.
VA...NONE.
&&

MJB
Hazardous weather outlook, May 4, 5:00 AM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
500 AM EDT WED MAY 4 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-051000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
500 AM EDT WED MAY 4 2011 /400 AM CDT WED MAY 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, May 4, 7:34 AM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
734 AM EDT WED MAY 4 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-041345-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON...
DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...
ABINGDON
734 AM EDT WED MAY 4 2011 /634 AM CDT WED MAY 4 2011/

...PATCHY DENSE FOG THIS MORNING...
AREAS OF FOG HAS FORMED ACROSS THE SOUTHERN APPALACHIAN REGION THIS
MORNING. PATCHES OF DENSE FOG WITH VISIBILITIES LESS THAN A QUARTER
MILE HAS DEVELOPED IN SOME LOCATIONS. MOTORISTS ARE URGED TO USE
CAUTION AND SLOW DOWN WHEN APPROACHING OR TRAVELING THROUGH AREAS
WITH FOG...AS VISIBILITIES CAN SUDDENLY DROP TO OR NEAR ZERO...WITH
LITTLE OR NO WARNING.

MJB

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 10:14 AM EDTHard Freeze WarningMRXBlount, Carter, Cocke, Greene, Johnson, Monroe and 3 more23 hr

Nearby

Frost Advisories in Tennessee, 2011Frost Advisories in Virginia, 2011Frost Advisories in North Carolina, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.